# SDR A6WA201311194392

- Difficulty date: November 19, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 26,457 hours, 25,333 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR SEAT TRACK CORRODED ON RBL 9 AT FS 559+112 - FS 589+96.  REMOVED DISCREPANT PART, FABRICATED & INSTALLED NEW PART IAW CRJ 200 REO 601R-53-00-985.
